All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

October 2015 , Volume 20 , Issue 8

Special Section Papers: 2291-2526; Regular Papers: 2527-2763

Special Section Papers are related to the Special Section on computational methods for Lyapunov functions
    Guest Editors: Peter Giesl and Sigurdur Hafstein

Select all articles


Computational methods for Lyapunov functions
Peter Giesl and Sigurdur Hafstein
2015, 20(8): i-ii doi: 10.3934/dcdsb.2015.20.8i +[Abstract](1185) +[PDF](95.7KB)
Review on computational methods for Lyapunov functions
Peter Giesl and Sigurdur Hafstein
2015, 20(8): 2291-2331 doi: 10.3934/dcdsb.2015.20.2291 +[Abstract](1667) +[PDF](948.3KB)
Classical converse theorems in Lyapunov's second method
Christopher M. Kellett
2015, 20(8): 2333-2360 doi: 10.3934/dcdsb.2015.20.2333 +[Abstract](1199) +[PDF](606.5KB)
Advances in computational Lyapunov analysis using sum-of-squares programming
James Anderson and Antonis Papachristodoulou
2015, 20(8): 2361-2381 doi: 10.3934/dcdsb.2015.20.2361 +[Abstract](965) +[PDF](592.9KB)
Polynomial optimization with applications to stability analysis and control - Alternatives to sum of squares
Reza Kamyar and Matthew M. Peet
2015, 20(8): 2383-2417 doi: 10.3934/dcdsb.2015.20.2383 +[Abstract](1221) +[PDF](1592.3KB)
Efficient computation of Lyapunov functions for Morse decompositions
Arnaud Goullet, Shaun Harker, Konstantin Mischaikow, William D. Kalies and Dinesh Kasti
2015, 20(8): 2419-2451 doi: 10.3934/dcdsb.2015.20.2419 +[Abstract](1026) +[PDF](3150.6KB)
Grid refinement in the construction of Lyapunov functions using radial basis functions
Najla Mohammed and Peter Giesl
2015, 20(8): 2453-2476 doi: 10.3934/dcdsb.2015.20.2453 +[Abstract](873) +[PDF](1393.5KB)
Computation of local ISS Lyapunov functions with low gains via linear programming
Huijuan Li, Robert Baier, Lars Grüne, Sigurdur F. Hafstein and Fabian R. Wirth
2015, 20(8): 2477-2495 doi: 10.3934/dcdsb.2015.20.2477 +[Abstract](1020) +[PDF](665.7KB)
Separable Lyapunov functions for monotone systems: Constructions and limitations
Gunther Dirr, Hiroshi Ito, Anders Rantzer and Björn S. Rüffer
2015, 20(8): 2497-2526 doi: 10.3934/dcdsb.2015.20.2497 +[Abstract](972) +[PDF](707.0KB)
On the homogenization of multicomponent transport
Grégoire Allaire and Harsha Hutridurga
2015, 20(8): 2527-2551 doi: 10.3934/dcdsb.2015.20.2527 +[Abstract](825) +[PDF](531.4KB)
Local pathwise solutions to stochastic evolution equations driven by fractional Brownian motions with Hurst parameters $H\in (1/3,1/2]$
María J. Garrido–Atienza, Kening Lu and Björn Schmalfuss
2015, 20(8): 2553-2581 doi: 10.3934/dcdsb.2015.20.2553 +[Abstract](1119) +[PDF](556.2KB)
Fully discrete finite element method based on second-order Crank-Nicolson/Adams-Bashforth scheme for the equations of motion of Oldroyd fluids of order one
Yingwen Guo and Yinnian He
2015, 20(8): 2583-2609 doi: 10.3934/dcdsb.2015.20.2583 +[Abstract](1228) +[PDF](507.4KB)
Local well-posedness and small Deborah limit of a molecule-based $Q$-tensor system
Sirui Li, Wei Wang and Pingwen Zhang
2015, 20(8): 2611-2655 doi: 10.3934/dcdsb.2015.20.2611 +[Abstract](997) +[PDF](702.5KB)
Analytic integrability of a class of planar polynomial differential systems
Jaume Llibre and Claudia Valls
2015, 20(8): 2657-2661 doi: 10.3934/dcdsb.2015.20.2657 +[Abstract](862) +[PDF](278.4KB)
Balancing survival and extinction in nonautonomous competitive Lotka-Volterra systems with infinite delays
Francisco Montes de Oca and Liliana Pérez
2015, 20(8): 2663-2690 doi: 10.3934/dcdsb.2015.20.2663 +[Abstract](934) +[PDF](518.4KB)
Coexistence solutions of a competition model with two species in a water column
Hua Nie, Sze-Bi Hsu and Jianhua Wu
2015, 20(8): 2691-2714 doi: 10.3934/dcdsb.2015.20.2691 +[Abstract](933) +[PDF](534.6KB)
Long time dynamics of a multidimensional nonlinear lattice with memory
Jáuber Cavalcante Oliveira, Jardel Morais Pereira and Gustavo Perla Menzala
2015, 20(8): 2715-2732 doi: 10.3934/dcdsb.2015.20.2715 +[Abstract](960) +[PDF](452.3KB)
Exponential-stability and super-stability of a thermoelastic system of type II with boundary damping
Lei Wang, Zhong-Jie Han and Gen-Qi Xu
2015, 20(8): 2733-2750 doi: 10.3934/dcdsb.2015.20.2733 +[Abstract](1110) +[PDF](357.3KB)
Convergence rates of solutions for a two-dimensional chemotaxis-Navier-Stokes system
Qingshan Zhang and Yuxiang Li
2015, 20(8): 2751-2759 doi: 10.3934/dcdsb.2015.20.2751 +[Abstract](1065) +[PDF](374.1KB)
A note on 'Spin-polarized transport: Existence of weak solutions'
Carlos J. García-Cervera and Xiao-Ping Wang
2015, 20(8): 2761-2763 doi: 10.3934/dcdsb.2015.20.2761 +[Abstract](840) +[PDF](250.3KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]